AMS eContent Search Results
Matches for: msc=(53C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] John Lott and Patrick Wilson. Note on asymptotically conical expanding Ricci solitons. Proc. Amer. Math. Soc. 145 (2017) 3525-3529.
Abstract, references, and article information   
View Article: PDF

[2] H. Baltazar and E. Ribeiro Jr.. Critical metrics of the volume functional on manifolds with boundary. Proc. Amer. Math. Soc. 145 (2017) 3513-3523.
Abstract, references, and article information   
View Article: PDF

[3] Jeffrey S. Case. A weighted renormalized curvature for manifolds with density. Proc. Amer. Math. Soc. 145 (2017) 4031-4040.
Abstract, references, and article information   
View Article: PDF

[4] Beniamino Cappelletti-Montano, Antonio De Nicola, Juan Carlos Marrero and Ivan Yudin. A non-Sasakian Lefschetz $K$-contact manifold of Tievsky type. Proc. Amer. Math. Soc. 144 (2016) 5341-5350.
Abstract, references, and article information   
View Article: PDF

[5] Liviu Ornea and Misha Verbitsky. Locally conformally K\"ahler metrics obtained from pseudoconvex shells. Proc. Amer. Math. Soc. 144 (2016) 325-335.
Abstract, references, and article information   
View Article: PDF

[6] William Wylie. Some curvature pinching results for Riemannian manifolds with density. Proc. Amer. Math. Soc. 144 (2016) 823-836.
Abstract, references, and article information   
View Article: PDF

[7] Simone Calamai and David Petrecca. On Calabi extremal K\"ahler-Ricci solitons. Proc. Amer. Math. Soc. 144 (2016) 813-821.
Abstract, references, and article information   
View Article: PDF

[8] Manuel Fernández-López and Eduardo García-Río. On gradient Ricci solitons with constant scalar curvature. Proc. Amer. Math. Soc. 144 (2016) 369-378.
Abstract, references, and article information   
View Article: PDF

[9] Robert Haslhofer and Reto Müller. A note on the compactness theorem for 4d Ricci shrinkers. Proc. Amer. Math. Soc. 143 (2015) 4433-4437.
Abstract, references, and article information   
View Article: PDF

[10] A. Barros, R. Batista and E. Ribeiro Jr.. Bounds on volume growth of geodesic balls for Einstein warped products. Proc. Amer. Math. Soc. 143 (2015) 4415-4422.
Abstract, references, and article information   
View Article: PDF

[11] Giovanni Catino. Critical metrics of the $L^{2}$-norm of the scalar curvature. Proc. Amer. Math. Soc. 142 (2014) 3981-3986.
Abstract, references, and article information   
View Article: PDF

[12] Daniele Angella, Adriano Tomassini and Weiyi Zhang. On cohomological decomposability of almost--K\"ahler structures. Proc. Amer. Math. Soc. 142 (2014) 3615-3630.
Abstract, references, and article information   
View Article: PDF

[13] Caner Koca. Einstein Hermitian metrics of positive sectional curvature. Proc. Amer. Math. Soc. 142 (2014) 2119-2122.
Abstract, references, and article information   
View Article: PDF

[14] Lucio Bedulli and Anna Gori. Isometric embeddings of K\"ahler-Ricci solitons in the complex projective space. Proc. Amer. Math. Soc. 142 (2014) 1777-1781.
Abstract, references, and article information   
View Article: PDF

[15] Andreas Arvanitoyeorgos, Ioannis Chrysikos and Yusuke Sakane. Homogeneous Einstein metrics on $G_2/T$. Proc. Amer. Math. Soc. 141 (2013) 2485-2499.
Abstract, references, and article information   
View Article: PDF

[16] Manuel Fernández-López and Eduardo García-Río. A sharp lower bound for the scalar curvature of certain steady gradient Ricci solitons. Proc. Amer. Math. Soc. 141 (2013) 2145-2148.
Abstract, references, and article information   
View Article: PDF

[17] L. L. de Lima, P. Piccione and M. Zedda. A note on the uniqueness of solutions for the Yamabe problem. Proc. Amer. Math. Soc. 140 (2012) 4351-4357.
Abstract, references, and article information   
View Article: PDF

[18] Ezequiel R. Barbosa. A note on the almost-Schur lemma on $4$-dimensional Riemannian closed manifolds. Proc. Amer. Math. Soc. 140 (2012) 4319-4322.
Abstract, references, and article information   
View Article: PDF

[19] A. Barros and E. Ribeiro Jr.. Some characterizations for compact almost Ricci solitons. Proc. Amer. Math. Soc. 140 (2012) 1033-1040. MR 2869087.
Abstract, references, and article information   
View Article: PDF

[20] Stuart J. Hall and Thomas Murphy. On the linear stability of Kähler-Ricci solitons. Proc. Amer. Math. Soc. 139 (2011) 3327-3337. MR 2811287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Francisco J. Palomo and Alfonso Romero. Conformally stationary Lorentzian tori with no conjugate points are flat. Proc. Amer. Math. Soc. 137 (2009) 2403-2406. MR 2495275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bin Zhou and Xiaohua Zhu. $K$-stability on toric manifolds. Proc. Amer. Math. Soc. 136 (2008) 3301-3307. MR 2407096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jens Heber, Gerhard Knieper and Hemangi M. Shah. Asymptotically harmonic spaces in dimension 3. Proc. Amer. Math. Soc. 135 (2007) 845-849. MR 2262881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nobuhiro Honda. Equivariant deformations of LeBrun's self-dual metrics with torus action. Proc. Amer. Math. Soc. 135 (2007) 495-505. MR 2255296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Andrzej Derdzinski. A Myers-type theorem and compact Ricci solitons. Proc. Amer. Math. Soc. 134 (2006) 3645-3648. MR 2240678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Megan M. Kerr. A deformation of quaternionic hyperbolic space. Proc. Amer. Math. Soc. 134 (2006) 559-569. MR 2176025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] L. Astey, E. Micha and G. Pastor. On the homotopy type of Eschenburg spaces with positive sectional curvature. Proc. Amer. Math. Soc. 132 (2004) 3725-3729. MR 2084097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Seungsu Hwang. The critical point equation on a three-dimensional compact manifold. Proc. Amer. Math. Soc. 131 (2003) 3221-3230. MR 1992863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dale N. Skinner. Negatively pinched $3$-manifolds admit hyperbolic metrics. Proc. Amer. Math. Soc. 129 (2001) 3069-3077. MR 1840113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Charles P. Boyer and Krzysztof Galicki. Einstein manifolds and contact geometry. Proc. Amer. Math. Soc. 129 (2001) 2419-2430. MR 1823927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2